Research Repository

Robust exponential stability of uncertain stochastic systems with probabilistic time-varying delays

Hu, Z, Deng, F, Shi, Peng ORCID: 0000-0003-2668-7616, Luo, S and Xing, M (2018) Robust exponential stability of uncertain stochastic systems with probabilistic time-varying delays. International Journal of Robust and Nonlinear Control, 28 (9). 3273 - 3291. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: time-varying delay; closed-loop system; Lyapunov-Krasovskii functional; network-induced delays
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 06 Dec 2018 22:48
Last Modified: 06 Dec 2018 22:48
URI: http://vuir.vu.edu.au/id/eprint/37640
DOI: https://doi.org/10.1002/rnc.4077
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar